Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

EN ENKEL BEREGNING AV ${\int }_{0}^{\mathrm{\infty }}{\mathrm{e}}^{-{\mathrm{x}}^{2}}dx$

PER ROAR ANDENÆS
Nordisk Matematisk Tidskrift
Vol. 17, No. 1/2 (1969), pp. 39-40
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24525056
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

The integral of the title is calculated using only double integration over a rectangle, with no change of variables in a double integral.

Page Thumbnails

  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40